Should my urine be bright yellow while taking Migrelief?
Oddly enough, yes. Migrelief contains a suppliment called Riboflavin (also known as Vitamin B2). B vitamins are commonly known to turn urine very bright yellow, so not to worry. In fact, when I began taking a complex B vitamin, it was described to me by my nutritionist "Don't worry about your pee turning bright, neon yellow. It means that the B vitamins are working."
One thing I would be careful with though is if you are taking any complex B vitamins or Multivitamins that include B vitamins, not to upset the balance of B vitamins that your body is recieving. Not that this will be harmful, necessarily, but the B vitamins, if not balanced, can be much less helpful.
My advice to you is to ask your doctor. You and your doctor are better equipped to answer that question since this is your body and you should know your body better than anyone else.
More Questions & Answers...
- is sinusitus caused by hormones?
- Where can you find size 0 jeans that are very long and are under $17?
- How can you tell a real versace from a fake?
- Natural remedies for warts?
- how do i unparten my hair it has a line goin striaght down my head?
- what is the effect of diabetes on the endocrine system?
- if v use hair removal cream so does r body get tanned or black?
The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition.